# SDR DLM88100510

- Difficulty date: February 23, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 43,174 hours, 34,802 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CHECK EMER LIGHT OUT AT 34CD.  FND WIRE BROKEN AT SEAT TRACK CONNECTOR.  REPLACED CONNECTOR AND PINS.  OPS CK OK.
